# SDR IPXA2020110161923

- Difficulty date: October 26, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 79,596 hours, 14,148 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Beam
- Part number: ADA37511
- Condition: Cracked
- Location: R-3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C R-3 DOOR 3RD BEAM FROM TOP CRACK AT AFT STOP.  REMOVED AND REPLACED R-3 DOOR BEAM AT AFT STOP, IAW SRM 51-35-01 AND DWG ADA3462. (MINOR)
